Об одной ортонормальной системе и ее применениях

A.M. Олевский

Matematiceskij sbornik (1966)

  • Volume: 113, Issue: 3, page 297-336
  • ISSN: 0368-8666

How to cite


Олевский, A.M.. "Об одной ортонормальной системе и ее применениях." Matematiceskij sbornik 113.3 (1966): 297-336. <http://eudml.org/doc/69875>.

author = {Олевский, A.M.},
journal = {Matematiceskij sbornik},
keywords = {approximation and series expansion},
language = {rus},
number = {3},
pages = {297-336},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одной ортонормальной системе и ее применениях},
url = {http://eudml.org/doc/69875},
volume = {113},
year = {1966},

AU - Олевский, A.M.
TI - Об одной ортонормальной системе и ее применениях
JO - Matematiceskij sbornik
PY - 1966
PB - Tipogr. Lissnera i Sobko
VL - 113
IS - 3
SP - 297
EP - 336
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/69875
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.